# SDR HEEA968695

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Mis Fit
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STABILIZER TOO THICK; WILL NOT ALIGN TO STABILIZER SUPPORTS THAT ATTACH TO TAILBOOM.  REPAIRED BY DODS.
